# SDR DHL2002727013

- Difficulty date: November 22, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO AREA FIRE TEST ALL LIGHTS INOPERATIVE. (DO NOT TEST)    REPLACED ALL BULBS. OPS. CHECKED, NORMAL IAW 727 JC AI1C26018.
